# SDR AALA202509021042

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 67,191 hours, 28,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 14C EMERGENCY LIGHT DETACHED FROM SIDE OF SEAT. REATTACHED EMERGENCY LIGHT IN ROW 14C. PER AMM 33-51-11. OPERATIONAL CHECK GOOD.
